# SDR ASOA2015071013320

- Difficulty date: June 15, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,558 hours, 20,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SILL PLATE AT BS 1015 -1031, RBL 40.   REPAIRED IAW  ECTC REO 670-53-00-390 AND REO 670-53-00-390. REV.
